# SDR MYWA110094

- Difficulty date: August 27, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,002 hours, 10,404 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  EXCESSIVE DUCT SPLIT (20PSI) THROUGHOUT CLIMB.  REPLACED NR 2 ENGINE HIGH STAGE VALVE.  SYSTEM OPS CHECK NORMAL.
